Systems with first order derivative in the “time”
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 174-185 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1969_5_1_a13,
     author = {V. K. Romanko},
     title = {Systems with first order derivative in the {\textquotedblleft}time{\textquotedblright}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {174--185},
     year = {1969},
     volume = {5},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a13/}
}
TY  - JOUR
AU  - V. K. Romanko
TI  - Systems with first order derivative in the “time”
JO  - Differencialʹnye uravneniâ
PY  - 1969
SP  - 174
EP  - 185
VL  - 5
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DE_1969_5_1_a13/
LA  - ru
ID  - DE_1969_5_1_a13
ER  - 
%0 Journal Article
%A V. K. Romanko
%T Systems with first order derivative in the “time”
%J Differencialʹnye uravneniâ
%D 1969
%P 174-185
%V 5
%N 1
%U http://geodesic.mathdoc.fr/item/DE_1969_5_1_a13/
%G ru
%F DE_1969_5_1_a13
V. K. Romanko. Systems with first order derivative in the “time”. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 174-185. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a13/